# SDR DALA2022071004814

- Difficulty date: July 7, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 76,427 hours, 29,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0696, EMERGENCY LIGHTS FAILED WORK CARD 3351-7001. CORRECTIVE ACTION: FOUND W3534-9022-20 WIRE OPEN. REPAIRED IAW B757 SWPM 2015-10. EMERGENCY LIGHT TEST OK REF. WORK CARD 3351-7001. (2309992)
